THE FUNDAMENTAL SOLUTIONS OF DIFFERENTIAL OPERATOR WITH BLOCK - TRIANGULAR OPERATOR COEFFICIENTS
DOI:
https://doi.org/10.24297/jam.v10i6.1720Keywords:
differential operators, block-triangular operator coefficientsAbstract
For the non-selfadjoint Sturm-Liouville equation with a block-triangular operator potential that increases at infinity, both increasing and decreasing at infinity operator solutions are found. The asymptotics of these solutions at infinity is defined.
Downloads
Downloads
Published
2015-05-18
How to Cite
Kholkin, A. (2015). THE FUNDAMENTAL SOLUTIONS OF DIFFERENTIAL OPERATOR WITH BLOCK - TRIANGULAR OPERATOR COEFFICIENTS. JOURNAL OF ADVANCES IN MATHEMATICS, 10(6), 3556–3561. https://doi.org/10.24297/jam.v10i6.1720
Issue
Section
Articles
License
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.